# SDR ASAA2019012527927

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 23,204 hours, 7,611 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 991778
- Condition: Failed
- Location: Rt Ram Air
- Part time: 2,329 hours, 763 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 9000 FT ON DEPARTURE FROM JFK RIGHT "PACK" LIGHT ILLUMINATED. FOLLOWED QRH 2.12. LIGHT EXTINGUISHES WITH RECALL RESET. ALSO BLUE "RAM DOOR FULL OPEN" LIGHT ON RIGHT SIDE ILLUMINATED ABOUT THE SAME TIME AS PACK LIGHT. REMAINED ON ENTIRE FLIGHT. GROUNDED - YES. REMOVED AND REPLACED RIGHT RAM AIR ACTUATOR AND RERIGGED RAM AIR DEFLECTOR/MODULATION PANELS PER AMM 21-51-21, AMM 21-51-22. RAN PACKS FOR 10 MINUTES W/ BOTH PZTC BITE/VERIFY TESTS PASSING. DEFECT CLEARED.
